Jump to content

Blood in urine


seafriend40
 Share

Recommended Posts

I had a Lucrin Depo 45mg injection for APC Treatment in January this year, I had a small amount of blood show in my urine last night. Wondering whether I should be concerned??

Link to comment
Share on other sites

Blood in urine can be a late result of radiation therapy.

A urologist is the person to see.

Jim

Link to comment
Share on other sites

 

And that is the question - what is your treatment history pre-Lucrin (Androgen/testosterone Depletion)?  Very unlikely the Lucrin is the cause.  Previous radiation is often the cause since the radiation can cause blood vessels to become very fragile, and for some it doesn't take much to irritate those blood vessels.  If the blood is light pink, could be just that, and if it doesn't keep recurring, it could be just a short occurrence.  But if it continues, most certainly get an appointment with your urologist.  Bright, dark red blood is of more concern. Keep us posted what you learn.

Link to comment
Share on other sites

I had the same thing happen to me yesterday at the Urologist when I had a flow test. This time it was a small amount of dull brownish red blood. I was told not to worry but only because I had already been checked for cancer in parts of the body that could have been the cause . A few years ago I had a larger amount of bright red blood and that was the original alarm call to get checked for cancer. So the answer is, as Jim suggests, get a referral to a urologist.

Link to comment
Share on other sites

Do you perchance take Cardoprin, 'cardiac aspirin'?

i had two admissions to hospital for clots in the bladder and since Cardoprin has been ceased, NO more.

I was treated by radiotherapy for PCa in 1996.

Bruce.

Link to comment
Share on other sites

Not on any cardiac medication at this time Bruce, just BP, and Fluid medication.

Link to comment
Share on other sites

 Share

×
×
  • Create New...